MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 74022125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/26/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient received medication due to pain and abnormality of gait.
 
Additional Manufacturer Narrative
Following receipt of additional information concerning this case it has been determined that the initial report was submitted in error.Please therefore disregard this report.
 
Event or Problem Description

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMICNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7102230
Report Number1020279-2017-01214
Device Sequence Number19188267
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022125
Device Lot Number13FM1403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR